Cross Reference Down

Coman, D, Horga, M, Danila, A and Coman, M (2018). Using Benfordís Law in the Analysis of Socio-Economic Data. Journal of Science & Arts 42(1), pp. 167-174.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Coracioni, A (2013). Cercetare privind aplicarea modelului Benford Ón detectarea riscului de frauda [Research Regarding the Usage of the Benford's Model for the Fraud Detection]. Audit Financiar 11(8), pp. 23-27. RON View Complete Reference No online information available Works that this work references Works that reference this work
De Marchi, S and Hamilton, JT (2006). Assessing the accuracy of self-reported data: An evaluation of the toxics release inventory. Journal of Risk and Uncertainty 32(1), pp. 57-76. ISSN/ISBN:0895-5646. DOI:10.1007/s10797-006-6666-3. View Complete Reference Online information Works that this work references Works that reference this work
Jšntschi, L, Bolboaca, S, Stoenoiu, C, Iancu, M, Marta, MM and Pică, EM, Ştefu, M, Sestraş, AF, Duda, MM, Sestraş, RE, Ţigan, S, Abrudan, I, and Bălan, MC (2009). Distribution Fitting 4. Benford test on a sample of observed genotypes number from running of a genetic algorithm . Bulletin UASVM Agriculture 66(1), pp. 82-88. View Complete Reference Online information Works that this work references Works that reference this work
Ma, D (2011). Benfordís Law and US Census Data, Parts I and II. WordPress.com Blog. Posted 25 Nov. 2011. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Sandron, F (2002). Do populations conform to the law of anomalous numbers?. Population 57(4/5), 753-761 (translated from French by SR Hayford). ISSN/ISBN:1634-2941. DOI:10.3917/popu.204.0761. View Complete Reference Online information Works that this work references Works that reference this work
Talwar, S and Mehta, K (2014). Devising a Model for Accounting Fraud Detection Based on Benford's Law. IOSR Journal of Economics and Finance Volume 2 - Simsr International Finance Conference (SIFICO), pp. 1-9. ISSN/ISBN:2321-5933. View Complete Reference No online information available Works that this work references Works that reference this work